# SDR DALA2018101506035

- Difficulty date: October 11, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 72,621 hours, 53,340 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 5910141125
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SKIN, CREASED AND VISUAL INDICATION OF CRACK AT LOWER SURFACE, JUST AFT OF CENTER. REPLACED AFT CARGO DOOR REF AMM 52-31-00. (LP0779958)
